Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Menstrual period delays 7-10 days

hello doctor, I am 28 years old. every alternate months I get my periods dates 7 to 10 days delayed. I got my periods date on March 4 and the next period date was suppose to be on April 4, but this alternate month I thought it would be delayed by 7 to 10 days and waited till 14th. I was suppose to go on business tour on 19th April and I waited till 15th and I took a postpone tablet from 16th night to 22nd morning. It is already 26th today and I have not yet got my periods. Please can I have any suggests for this.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to HCMForum. it is commen to get period after stoping the pills may take about 5to 10 days or more.
but you see that the periods come regularly. causes are anaemia harmonal imbalance etc.
for anaemia you can use iron preparations under the priscription of a doctor. besides you take more of green leafy
vegetables cereals fruits
Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor